# SDR AALA20040354

- Difficulty date: March 4, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat Row 17d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT ROW 17D MISSING.  INSTALLED EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
